# SDR 99ZZZX1993

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9798C
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870222
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 9582900
- Condition: Misadjusted
- Location: Nlg
- Part time: 500 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR COLLAPSED DURING LANDING ROLL-OUT.  AIRCRAFT WAS PLACED ON JACKS AND NUMEROUS GEAR CYCLES WERE PERFORMED.  LANDING GEAR LOCKED UNDER NORMAL AND EMERGENCY EXTENSION CYCLES.  DOWNLOCK LINK APPEARED TO BE ADJUSTED TOO SHORT TO ENSURE DRAG BRACE REMAINED OVER CENTER IF PRESSURE WAS APPLIED TO OVER CENTER PIVOT AREA.  DRAG BRACE WOULD OVER CENTER WHEN HAND PRESSURE WAS APPLIED.  BOLT ATTACHING UPPER END OF LINK WAS ALSO BENT.  IT IS NOT KNOW IF THIS HAPPENED DURING COLLAPSE OR DURING INITIAL RIGGING APPROXIMATELY 500 HOURS EARLIER.
